# SDR GTIA2017010101725

- Difficulty date: January 1, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 41,865 hours, 19,843 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES & ODOR AT START OF TOP OF DESCENT. PACKS & BLEEDS ON,  POWER IDLE.   ISOLATED ALL ENGINE BLEEDS, PACKS AND RAN BOTH ENGINES AT IDLE AND TESTED OK IAW TSM 05-50-810-831-A. UNABLE TO DUPLICATE ISSUE.  ACFT FOUND TO BE OK FOR SERVICE.
